MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7; PROSTHESIS, HIP
Catalog Number 010000897
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately four years post-implantation, the patient underwent a hip revision due to a head fracture suspected with radiographs following a fall from a bicycle.During surgery, the head was found fractured and the liner was found to be deteriorated from abrasion with the head fragments.Head fragments were removed and a new liner and head were placed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: cat: 650-0662 lot: 3062846 delta ceramic fem hd 36/+3mm.G2: foreign ¿ spain.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; b5; b7; g3; h2; h6 clinical and device codes the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately four years post-implantation, the patient underwent a hip revision due to a head fracture suspected with radiographs following a fall from a bicycle and experienced pain.During surgery, the head was found fractured and the liner was found to be deteriorated and fractured from abrasion with the head fragments.Head fragments were removed and a new liner and head were placed.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.Visual examination of the provided pictures identified the explanted device, bio-debris present.The liner show signs of wear, no fracture can be identified based on the image provided.Device not returned, further analysis cannot be made.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pain, initially reports they had suffered a fall with the bike, later denies it.¿radiology showed findings compatible with fracture of the right ceramic head.¿ revision: fracture of ceramic head, broken in half, free fragments; fracture of the inner polyethylene liner, posterior part intact.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23786000
Report Number0001825034-2025-03960
Device Sequence Number10453034
Product Code PBI
UDI-Device Identifier00880304526778
UDI-Public(01)00880304526778(17)260208(10)6962506
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/08/2026
Device Catalogue Number010000897
Device Lot Number6962506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/25/2026
04/08/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/10/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale